# SDR AALA202204274995

- Difficulty date: April 19, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N936AN
- Make and model: Boeing 737
- Aircraft serial: 29532
- Aircraft time: 59,379 hours, 24,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Placard
- Condition: Incorrect
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT RIGHT FLIGHT ATTENDANT SEAT INBOARD FLASHLIGHT INCORRECT MAINTENANCE DUE DATE WAS WRITTEN ON THE PLACARD. EVALUATED AND INSTALLED NEW PLACARD WITH CORRECT MAINTENANCE REMOVED OLD PLACARD.
